Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Used lidocaine hcl on testicle. Why are my sperms different now?

Hi I did something real dumd lol I Put lidocaine hcl 2% in my testicules and now my sperm dont look the same it looks more like water its not thick and white like it use to be and i got a u t i form doing this but it stop hurting so I didnt think i had the U T I infection anymore will antibiotics fix the problem or did i mess myself up for good thanks Richard
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

The application of lidocaine causing this is very unlikely.
UTI may be the likely cause to this problem.
Urine culture and sensitivity test and an antibiotic based on that report may help you.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor